# SDR SWIA201436775

- Difficulty date: March 15, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 40,745 hours, 57,955 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RECEIVED LT MAIN GEAR DISAGREE LIGHTS.  REPLACED LT MLG ACTUATOR AND REPLACED LT MLG RETRACT ACTUATOR ROD, BRACKET AND ATTACH PIN IAW AMM AND CMM.
